Jump to content

Search the Community

Showing results for tags '5-htp'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 4 results

  1. I'm in a pickle. My roommates son was playing in the bathroom one day and was messing with our supplements. He emptied out my Vitamin C capsules & replaced with 200mg 5-htp instead. I'm sensitive to serotonin & had a bad experience a number of years back which had serious consequences for me. I haven't taken meds since. For about a month I'd been getting really ill. I'd be spacey & lethargic then foggy minded, I lost my sense of taste. I thought I had Covid & got tested. Test was negative. I noticed I was more anxious and almost paranoid so I cut coffee out. Nothing
  2. Hi all, I have a wife tapering from Prozac, a 15yo daughter tapering from Lexapro, and a 12yo daughter tapering from Prozac. I'm exhausted. WIFE In 1999 she became very depressed shortly after we were married. After months of heartache, she was prescribed Prozac in 2000, which pulled her up from the abyss. (In hindsight, her depression was probably from the birth control pills messing with her hormones, which she began taking shortly before we were married.) She has been on Prozac most of the past 17 years, with a short stint on Zoloft. She has tried stopping cold turkey a couple times,
  3. I have taken Lexapro generic (Zytomil 5mg) then quit cold turkey for fear of cognitive impairment. Mild withdrawal symptoms (Paraesthesia in legs and brain zaps). Then went on 5-HTP which caused depression because of lowered dopamine. Then switched to Curcumin which is the best I've ever taken but quit after a month due to no libido whatsoever. Then went back on 5mg Zytomil and felt good but OCD and social annxiety got worse so was switched to Prozac by Psychiatrist 20mg. Felt really strange and massive social anxiety with insomnia. Switched to 10mg Lexamil and then back on Curcumin at
  4. After reading about Andreas Lubitz & the Germanwings disaster, the only difference between him & me is that someone intervened before I got the chance to kill somebody. It was at that point that I tried to quit cold-turkey (see 2nd attempt in my "tapering" history). Even though I went back on my meds after that "incident," I knew that somehow, someway, I had to get off these meds. I was a total psycho & my dosage was off the charts. After doing research on the net, I discovered that the reason for violent withdrawals from SN/SSRIs was their very short half-life. These drug
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy